# SDR DL73E982284

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Leaking
- Location: Nlg
- Component: 000AE954D02
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR INDICATED UNSAFE.  BOTH RED AND GREEN LIGHT WITH THE GEAR HANDLE IN UP POSITION.  FURTHER INSPECTION REVEALED THE A SYSTEM HYD RAULIC DECREASING RAPIDLY TO ZERO.  THE POM C/W AND LANDING MADE.  ALL GEAR AND FLAP INDICATION WERE NORMAL.  REPLACED PRESS LINE TO LOCK RETRACT ACTUATOR.
